# SDR UPS06847923

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 348
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUMINATE IN TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AND PERFORMED, OPS CK IAW AMM 33-50 -01-2.  OPS CK GOOD.
